Health Problems & Symptoms
Position:Health Problems 101 > Acne > Content

How dangerous is Accutane?

Accutane is a drug that is used to treat acne! It can be dangerous and even fatal if taken while pregnant! Thanks for -ing! Any Suggestions here?

8 comments

  1. Pamela Reply:

    Dangerous Side Effects of Accutane. Isotretinoin is a prescription medication available under several brand names, including Accutane, approved for treating Source:http://www.ehow.com/about_5105794_dangerous-side-effects-accutane.html

  2. Francisca Reply:

    It’s only dangerous if you’re pregnant, and even then, it’s only dangerous to the baby. Oh, and it can cause liver problems if you aren’t healthy. It can cause you to do dangerous things within the first couple of weeks, though. All of the

  3. Carlotta Reply:

    Well if you are REALLY frustrated with your acne and REALLY want to get rid of it you would leave the alcohol and take the Accutane but if you don’t care much about having acne than just keep drinking! And anyways alcohol is also dangerous … Source:http://answers.yahoo.com/question/index?qid=20111029122445AAQhKbH

  4. Breanna Reply:

    My son used it for a short time under doctors care. It worked, but definitely stay under doctors care. He will have him go in an have routine blood test. Have your mom talk to the doctor about all the Pros and cons. That’s what I did. They … Source:http://answers.yahoo.com/question/index?qid=20111106164636AAoNwVT

  5. Jone Reply:

    Accutane has been linked to birth defects, mental disorders, suicide, depression, pancreatitis, hepatitis, and bowel problems. Source:http://www.chacha.com/question/what-are-the-dangers-and-risks-of-accutane

  6. Bonny Reply:

    accutane! is it dangerous? hey im 13 yrs old i have acny and i that one of my best found out the other day friends (whos also has acny) has been using this prescription drug c

  7. Magen Reply:

    Its only dangerous if youre pregnant, and even then, its only dangerous to the baby! Oh, and it can cause liver problems if you arent healthy!It can cause you to do dangerous things within the first couple of weeks, though! All of the side-effects will pretty much occur, but dont worry about it, and dont do anything crazy when you feel your mood changing! The mood changes go away after about a week, and the back pain starts to dissipate around 3 weeks!

  8. Emelina Reply:

    It is extremley dangerous to take any medication with accutane (that isn't explicitly directed for use by a doctor), you would be risking extreme liver toxicity.

Your Answer

Spamer is not welcome,every link should be moderated.

*

*